# SDR WVER2016031300011

- Difficulty date: March 13, 2016
- Submitted: March 13, 2016
- Operation: General aviation
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 30,868 hours, 24,658 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC67034169
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Part time: 30,868 hours, 14,658 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF BULKHEAD AT FS 202.75, FOUND INDICATION ON TOP OF STIFFENER AT RBL30.00 APPROXIMATELY .1250" LONGERON STIFFENER FAILED NDT.
